# SDR 13001N71CK

- Difficulty date: February 2, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N71CK
- Make and model: Lear 36A
- Aircraft serial: O35
- Engine: Garrtt TFE731*
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Part number: 21011425
- Part serial: 1283323
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE RPM ROLLED BACK 40 PERCENT DURING CLIMB, UNEVENTFULL LANDING ACCOMPLISHED.  REPLACED LEFT ENGINE FUEL COMPUTER WITH SERVICEABLE UNIT.  GROUND RUN AND FLIGHT TEST SATISFACTORY
